# SDR I5PA2022102345703

- Difficulty date: October 14, 2022
- Submitted: October 23, 2022
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 64,478 hours, 33,741 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 213N30353
- Condition: Damaged
- Location: Rt A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R PACK EXHAUST DUCT DAMAGED. REMOVED AND REPLACED EXHAUST DUCT PER AMM 21-51-00.
